MathSciNet Relay Station
MathSciNet bibliographic data
MR1065083 11P81 (05A17 11D68 20E06)
Anshel, Michael; Goldfeld, Dorian Partitions, Egyptian fractions, and free products of finite abelian groups. Proc. Amer. Math. Soc. 111 (1991), no. 4, 889–899.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement